# SDR 96ZZZX2839

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DC
- Make and model: Boeing 727-77
- Aircraft serial: 19253
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DOUBLER INSIDE NR 2 L/E SLAT AT BASE OF INBOARD TRACK OUTBOARD RIB.  REMOVED CRACKED BRACKET, STOP DRILLED RIB, FABBED AND INSTALLED NEW L-ANGLE BRACKET PER SRM 5750-3, FIGURE 9.
